Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the higher delta invariants
of a Gorenstein local ring

Author: Yuji Yoshino
Journal: Proc. Amer. Math. Soc. 124 (1996), 2641-2647
MSC (1991): Primary 13C14, 13D02, 13H10, 16G50
MathSciNet review: 1327054
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $(R , \mathfrak {m} )$ be a Gorenstein complete local ring. Auslander's higher delta invariants are denoted by $\delta _R ^n(M)$ for each module $M$ and for each integer $n$. We propose a conjecture asking if $\delta _R ^n (R/\mathfrak {m} ^{\ell }) = 0$ for any positive integers $n$ and $\ell $. We prove that this is true provided the associated graded ring of $R$ has depth not less than $\operatorname {dim} R -1$. Furthermore we show that there are only finitely many possibilities for a pair of positive integers $(n, \ell )$ for which $\delta _R ^n (R/ \mathfrak {m} ^{\ell }) >0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 13C14, 13D02, 13H10, 16G50

Retrieve articles in all journals with MSC (1991): 13C14, 13D02, 13H10, 16G50

Additional Information

Yuji Yoshino
Affiliation: Institute of Mathematics, Faculty of Integrated Human Studies, Kyoto University, Yoshida-Nihonmatsu, Sakyo-ku, Kyoto 606-01, Japan

PII: S 0002-9939(96)03376-X
Keywords: Cohen-Macaulay modules, Gorenstein ring, Cohen-Macaulay approximations
Received by editor(s): January 20, 1995
Received by editor(s) in revised form: March 9, 1995
Dedicated: To the memory of Professor Maurice Auslander
Communicated by: Wolmer V. Vasconcelos
Article copyright: © Copyright 1996 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia